# SDR 97FDEA00063

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516340
- Condition: Dented
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0508 013 DAMAGED FRAME AT BS 990 BETWEEN STR 526-R AND 527-R.  *S/D*  REMOVED DAMAGED AREA OF 1 BY 1.75.  FABRICATED REPAIR DOUBLER IAW 727 FED-EX SRM 51-40-3.  INSTALLED REPAIR DOUBLER IAW FED-EX SRM 51-40-3 AND 51-30-2 BETWEEN STR 27 AND 26 RT BS 990.
